Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Suffering from diabetes for long. Taking becozil, calciam,thyronorm, ecospirin. Any side effect?

hi sir good afternoon, sice from 20 years I am suffering diadetice. in 2010 I got nueropathy too. from 2005 onwards I am taking nuerobion injection frequently, along with insulin I am taking becozil, calciam,thyronorm, ecospirin gold rabex, best beta etc. now my question is that taking neurobion injection freqently is affect any side effect r not. my mail id is YYYY@YYYY whenever I take the injection it is nice feeling and I get relaxed
Asked On : Tue, 19 Feb 2013
Answers:  2 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum. As it is so long you are suffering from diabetis and you need some bcomplex supplements, there is no harm in taking neurobion injection, periodically.
I also advise you to be in touch with your doctor and get your blood sugar tested at least once in an year. Try to have a balanced diet, with green leafy vegetables, pulses, sprouts, milk, egg, meat which supplies suffecient iron and proteins for healthy maintenance of the body.
Avoid taking flushy fruits like banana, mango, custared apple, and high calorie foods like sweets Wishing for a comfertable maintenance of health and thanks for calling.
Answered: Tue, 19 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Internal Medicine Specialist Dr. Akhilesh Dubey's  Response
Welcome to HCM,
You have long standing Diabetes >20 years, Neuropathy for last 7 years,and also Hypothyroid state your treatment is as per your disease the only thing is not clear that your blood sugar level is well controlled or not, you can take oral vitamin B12 supplementation with B complex and if it is required even injection may be taken but take care that proper disposables are used because injection may cause abscess.
If you have symptoms of neuropathy there are other drugs also to take care of neuropathy.
Please take these injection with consultation of Physician and not by yourself.
Please check FBS,PPBS,and HBA1c,TSH periodically to keep your diseasae under controll.
Please take care
Good Luck.
Answered: Tue, 19 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor